# SDR SWIA971103

- Difficulty date: March 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N220SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120288
- Engine: Pwa PW118A
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rollers
- Condition: Lack Of Lube
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DEPARTED LAX, UPON FLAP RETRACTION FLAP DISAGREEMENT OCCURRED, SLIGHT ROLL WAS FELT DURING RETRACTION.  FOLLOWED QRH INSTRUCTIONS, DID NOT SOLVE.  RETURNED TO LAX.  CHECKED FAULT CODES, LUBED FLAP ROLLERS AND CYCLED FLAPS 10 TIMES AND OPS CHECKS GOOD.
